MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE CANAL FILLING STEM EXTENSION 15MM X 100MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE CANAL FILLING STEM EXTENSION 15MM X 100MM; KNEE COMPONENT
Model Number KSP14100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, surgery failed because the tibial component of the system's joint prosthesis separated , necessitating its revision, removal and replacement.Additional information received on 06/15/2020: adding patient age and date of birth.Additional information received on 07/01/2020: update of product and lot ids, date of surgery and adding incident date.
 
Additional Manufacturer Narrative
Updated implant date information.

Brand Name
ADVANCE CANAL FILLING STEM EXTENSION 15MM X 100MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10229533
Report Number3010536692-2020-00461
Device Sequence Number14226242
Product Code JWH
UDI-Device IdentifierM684KSP141001
UDI-PublicM684KSP141001
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K973524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKSP14100
Device Catalogue NumberKSP14100
Device Lot Number1652385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/01/2020
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer07/01/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date11/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR